# SDR USAA2010101892307

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 33,283 hours, 11,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C0964
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 33,350 hours, 11,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1498 - LAX - EES - 3-L SLIDE RESERVOIR BOTTLE LOW PRESSURE.  MAINTENANCE REPLACED SLIDE RESERVOIR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
